# SDR SWIA202159327

- Difficulty date: March 9, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR PER AMM     (C-CHECK RO 7/5/2021)    REMOVED AND REPLACED THE BUSHINGS ON THE R/H WING AFT SPAR WHERE THE AILERON ATTACHES REF CRJ 700 AMM 20-31-00-000-801-A01 AND 20-31-00-400-805-A01.  ALSO ORDERED AND RECEIVED HARDWARE FOR THE R/H AILERON INSTALLATION.  SEE JOB 71004270 OP 584 CAMP 22433748 FOR DETAILS ON THE SPECIFIC ITEMS.
